# SDR 07FDEA04675

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11F
- Aircraft serial: 48600
- Aircraft time: 35,898 hours, 6,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, LEFT STA 1761 FRAME AT ABOUT STRINGER 12R   AREA FOUND CRACKED.    11-07-07    MAIN DECK CARGO COMPARTMENT - LEFT HAND STA 1761 FRAME AT STRINGER 12L CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 3 VOLUME I. DUE TO CATEGORY B REPAIR, INITIAL INSPECTION REQUIRED AT 12,000 CYCLES WITH REPETITIVE INSPECTIONS AT EVERY 8,000 CYCLES.   REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
